advertisement
Question
Posted by: Nicole | 2012-05-06

Contraceptives

HI,

I used to take the pill then I stopped and now i''m on it again,the only thing is that I started the pack when it was almost halfway used,I started on the day my periods started,is it bad? Can i stop the pill whenever I like? and start again next month from day 1? I''m worried as I read about side effects such as abdominal pains being bad which I have had.

help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Nicole

I suggest that you continue taking the pill. You should however, have started with a new packet but do not stop taking it now and wait until next month, as you will disrupt your cycle even further. Thus, continue with what is left.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement